# SDR DHL200080497C

- Difficulty date: April 4, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AFT SIDE FLOOR LWR PART SUPPORT ANGLE SHOWS CORROSION STA 1734 - 1732 BL 13 R (LEVEL 1).  REMOVED CORRODED ANGLE PER SRM 51-3-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-1-21.
